Re: Arrhythmia treatment - 2ND REQUEST
- Thanks everyone for the responses...I was afraid we are the only ones with the problem, it is good to know others are able to cope with this too. I talked with the cardiology tech who talked with a couple of the cardiologists for me and checked in Plumb's and the feeling yuck can indeed be a side effect of the sotolol. So she's on two meds which can cause yuck feeling, poor girl doesn't have much of a chance to feel good getting both meds twice daily. We have decided to take her back to the neurologist for a recheck as I think it is the pain medication which is causing the most problem.
carol and the girls
--- In email@example.com, Sue <susan@...> wrote:
> No, sorry but I don't know.
> ----- Original Message -----
> From: "goldengirlgene" <Marciam@...>
> To: <firstname.lastname@example.org>
> Sent: Monday, August 03, 2009 4:55 PM
> Subject: [FH] Re: Arrhythmia treatment - 2ND REQUEST
> > Sue, Do you know what kind of arrhythmia Pepper developed?
> > Marcia
> > --- In email@example.com, Sue <susan@> wrote:
> >> My Pepper had developed an arrhythmia. We did two things. First, the
> >> cardiologist took her off atenolol as this can be a side-effect. Second,
> >> I
> >> tried adding bioplasma to her supplements. Between those two things, it
> >> stopped her arrhythmia. I'm not sure that anyone else had the same
> >> results,
> >> but it was great for her!